# SDR DALA13072123160

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721902100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y1292 BETWEEN FRAMES 64-66 HARD POINT HOLES AND UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
